Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi , I am 56 years old , I have

Hi , I am 56 years old , I have been on 1200 mg of valpro and 60 mg of citilapram for about 20 years because I was diagnosed with bipolar, even though I had had only one episode of mania , which I believe was brought on by the medication I was given for pts . This episode ruined any chance of me having a life without significant guilt , I done something that I didn't think I could ever do which wrecked my marriage.

About a month ago I decided to stop taking valpro because I was feeling depressed and a loss of motivating.
I felt better for a couple of weeks , now I am just about bed riden. I am suffering anxiety, severe depression , feeling over whelmed and just sick of living.,
Could this be because I have stopped taking valpro , if so should I start taking it again ?

Please help me.

Regards. Terry

My email address is YYYY@YYYY , not YYYY@YYYY
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi , My mother is 56 old and she was suffering from congestion last 20 days due to which she now loss right ear hearing. She is getting treatment some injection daily.but not improve very much. I want to know about what is the treatment available about it in India and also what is cost.

doctor1 MD

hi , i have i am 42 years woman i have high blood presure 140/100 my doctor can not see any reason , recently i did a blood test the only ubnormal result is ESR 56 . normally my esr is high but not to this number.recently i have chist infiction when i did the blood test. what can cuse my blood presure to be high?

doctor1 MD

HI I M 21 YEARS OLD.I HAVE SEVERE CONSTIPATION SINCE 1 YEAR.I WAS DIAGNOSED WITH AN OVARIAN CYST IN JUNE 2012 AND IN DECEMBER 2012 IT GONE AFTER TAKING MEDICINES.BUT AFTER THAT MY CONSTIPATION PROBLEM STARTED.PREVIOUSLY I ALSO HAD A BIT CONSTIPATION BUT THAT DIDNOT WORRY ME MUCH.WHEN I WENT FOR ANY TRAVELLING OUTSIDE,I FACED CONSTIPATION IN THAT TIME ONLY ALONGWITH VOMITING.BUT NOW FROM JULY 2012 IT IS OF MY GREAT CONCERN.I HAVE CONSULTED 2 GASTROENTEROLOGISTS..I HAVE TAKEN CINTAPRO,MOZA 5 AND ISABGULA HUSK AS PRESCRIBED BY 1ST DOCTOR.CINTAPRO WORKED QUITE WELL FOR 2 MONTHS BUT AFTER THAT THERE WAS NO RELIEF AND OTHER MEDICINES DIDNOT WORK AT ALL.NOW AS PER 2ND DOCTER I HAVE BEEN TAKING GANATON OD AND FREEGO POWDER SINCE 8-9 DAYS.FIRST 5-6 DAYS WENT WELL AND I HAD BETTER BOWEL MOVEMENT BUT AGAIN NOW I AM FEELING CONSTIPATED,BOWEL MOVEMENT NOT OCCURING TIMELY OR NOT OCCURING PROPERLY ALONGWITH A LIGHT BELLY PAIN,NOT FEELING HUNGRY AND FEELING SO UNCOMFORTABLE.I AM FEELING IT A LOT OF TROUBLESOME SINCE 1YEAR AS IT IS AFFECTING MY STUDIES ALSO.I HAVE MY COLLEGE FROM 8AM TO 5 PM AND I HAVE TO STAY IN HOSTEL.MY LIFE HAS BEEN HELL DUE TO THIS.BUT BOTH DOCTORS TOLD I HAVE NOTHING SERIOUS.BOTH ARE REPUTED DOCTORS OF KOLKATA.BUT ME NOT GETTING RELIEF.I NEED STO BE WELL FOR STUDIES.PLZ SUGGEST ME.I AM SCARED IF I NEED ANY OPERATION.

Loading Online Doctors....